# SDR UIEA2013060700315

- Difficulty date: June 7, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,471 hours, 21,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAGE 7 OF 13, STEP 3 E. REVEALED FORWARD SEGMENT RT FROM SEAT LT TO SEAT 9 FLOOR MOUNTED AISLE PATH LIGHTTING SYS INOP.  ALL OTHER EMERGENCY LIGHTING OPS CHECK NORMAL, IAW AMM 33-51-00/501. ACCOMPLISHED FIM 33-51 FAULT TREE 803, BLOCK 46.  REPLACED POWER SUPPLY INVERTER FUSES IAW AMM 33-51-10/201, SYS FUNCTIONAL TEST OK IAW AMM 33-51-00.
